# SDR SWIA2019012945467

- Difficulty date: December 16, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE STRAP AT FS559.00 BETWEEN RBL 27.0 TO RBL 41.75 IS CORRODED. (C-CHECK) RO:01/25/2019 REPAIRED RT SIDE STRAP AT FS 559.00 BETWEEN RBL 27.0 TO RBL 41.75 IAW REO.
